# SDR R61A201908210902

- Difficulty date: August 21, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 39,644 hours, 23,663 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066657001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED SHEAR CLIP @ FR89 ST21L-23L. REMOVED AND REPLACED SHEAR CLIP @ FR89 ST21L-23L. REF: SRM 51-21-01.SRM 51-
40-08,51-23-06. A/C REMAINS IN CHECK
